The rate of approximation of a continuous $2\pi$-periodic function by partial sums of its Fourier series
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1015-1018
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a0,
author = {V. V. Zhuk},
title = {The rate of approximation of a continuous $2\pi$-periodic function by partial sums of its {Fourier} series},
journal = {Doklady Akademii Nauk},
pages = {1015--1018},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a0/}
}
TY - JOUR AU - V. V. Zhuk TI - The rate of approximation of a continuous $2\pi$-periodic function by partial sums of its Fourier series JO - Doklady Akademii Nauk PY - 1970 SP - 1015 EP - 1018 VL - 190 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a0/ LA - ru ID - DAN_1970_190_5_a0 ER -
V. V. Zhuk. The rate of approximation of a continuous $2\pi$-periodic function by partial sums of its Fourier series. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1015-1018. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a0/